In a word, yes.
Here's a fairly good review of the research on HT side effects. If you scroll half way down you will see what it says about
It says, in part: Incident diabetes appears to be a side effect of ADT. The studies listed in Table 3 by Keating et al36 and Lage et al37 reported significantly increased risks of incident diabetes between 36% and 49%. This finding is not surprising given the results of previously published literature, which reported significant elevations of hyperglycemia and increased insulin resistance in men who underwent ADT as well as worsened glycemic control in diabetic men who underwent ADT.
Now that you are back off the HT you might be able to adjust your diet to reverse many of the effects. Something to ask you doctor about
when you see him.
Slow PSA rise 2007-2012: 1.4=>8
4 bxs 2010-2012:
1)neg (some inflammation),
3)positive 1 of 14 GS6(3+3) 3-4%, 2nd opinion GS7(3+4)
Mild Pre-op ED
DaVinci RRP 6/14/12. left nerve spared
Path: pT3a pN0 R1 GS9(4+5) Pos margins on rt
Start 24 mo ADT3 7/26/12
Adjuvant IMRT 66.6 Gy 10/17/12 - 12/13/12
Leaky but better, Trimix, VEDForum Moderator - Not a Medical Professional